# SDR ASAA0853708

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 4,387 hours, 1,457 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: RP23500
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Eec
- Component part number: 2042M67P02
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG N1 FLUCTUATION RAPIDLY FORM 91.2 TO 100.1 BETWEEN ABOUT 2500FT TO 6000FT ON CLIMBOUT, AUTOTHROTTLE WAS FOLLOWING.  ALL OTHER ENGINE PARAMETERS APPEAR NORMAL. ABOVE 6KFT ALL NORMAL.  NR 2 ENG EEC LOGGED FAULTS 73-30902-T12 SIGNALS DISAGREE 73-21702 ADIRU TAT DATA AND T12 SIGNAL DISAGREE 73 20812 T12 SIGNAL OUT OF RANGE.  NR 1 ENGINE NO FAULTS LOGGED.  NR 2 REMOVED T12 SENSOR IN REF 73-21-05-000-801-F00 AND REPLACED T12 SENSOR IN REF 73-21-05-400-801-F00.  OPS CHECK NORMAL IN REF 73-21-00-700-804-F00.  ACCOMPLISHED REPAIR CONFIRMATION PERFORMED HIGH POWER ENGINE RUN, OPS CHECK GOOD REF FIM 73-06-00-810-09.
